Research Repository

Browse by Author: Ismail, Abdulla

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.


Shi, Peng, Mahmoud, Magdi S, Nguang, Sing Kiong and Ismail, Abdulla (2006) Robust filtering for jumping systems with mode-dependent delays. Signal Processing, 86 (1). pp. 140-152. ISSN 0165-1684

Shi, Peng, Mahmoud, Magdi S, Yi, Jianqiang and Ismail, Abdulla (2006) Worst case control of uncertain jumping systems with multi-state and input delay information. Information Sciences, 176 (2). pp. 186-200. ISSN 0020-0255

Mahmoud, Magdi S, Ismail, Abdulla and Shi, Peng (2004) Output Feedback Stabilization and Disturbance Attenuation of Time-Delay Systems with Markovian Jump Parameters. Control and Intelligent Systems, 32 (3). pp. 193-206. ISSN 1480-1752

Mahmoud, Magdi S, Ismail, Abdulla and Shi, Peng (2004) Robust Kalman filtering for discrete-time Markovian jump systems with parameter uncertainty. Journal of Computational and Applied Mathematics, 169 (1). pp. 53-69. ISSN 0377-0427

Mahmoud, Magdi S, Ismail, Abdulla, Shi, Peng and Agarwal, R. P (2004) State transformation for H∞ control of uncertain jumping delayed systems. IMA Journal of Mathematical Control and Information, 21 (4). pp. 419-431. ISSN 0265-0754

Mahmoud, Magdi S, Shi, Peng and Ismail, Abdulla (2004) Control of Interconnected Jumping Systems: an H∞ Approach. Asian Journal of Control, 6 (1). pp. 1-8. ISSN 1561-8625

Mahmoud, Magdi S, Shi, Peng and Ismail, Abdulla (2003) Robust H-infinity filtering for a class of linear jumping discrete-time delay systems. Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications & Algorithms, 10 (5). pp. 647-662. ISSN 1492-8760